CaltechAUTHORS
  A Caltech Library Service

Hypercube implementations of parallel shooting

Keller, Herbert B. and Nelson, Paul (1989) Hypercube implementations of parallel shooting. Applied Mathematics and Computation, 31 . pp. 574-603. ISSN 0096-3003. https://resolver.caltech.edu/CaltechAUTHORS:20170801-153045481

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170801-153045481

Abstract

We consider parallel shooting for linear two-point boundary-value problems with separated boundary conditions. Two different strategies are considered for mapping associated tasks onto the nodes of a hypercube. One of these (the domain strategy) corresponds to a decomposition by subintervals of the independent variable, and the other (the column strategy) to decomposition by dependent variable. Under suitable assumptions the two strategies are compared in terms of estimated computational times. Estimated regions of efficiency, in terms of various parameters, are obtained for the two strategies.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/0096-3003(89)90140-9DOIArticle
http://www.sciencedirect.com/science/article/pii/0096300389901409PublisherArticle
Additional Information:© 1989 Elsevier Inc. This research was partially supported by the U.S Department of Energy, under Contract No DE-AA03-76-SF00767. The work of Paul Nelson also was partially supported by a Faculty Development Leave from Texas Tech University, and by Contract No. DE-FG05-87ER25042 between Texas Tech and the Department of Energy.
Funders:
Funding AgencyGrant Number
Department of Energy (DOE)DE-AA03-76-SF00767
Texas Tech UniversityUNSPECIFIED
Department of Energy (DOE)DE-FG05-87ER25042
Record Number:CaltechAUTHORS:20170801-153045481
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170801-153045481
Official Citation:Herbert B. Keller, Paul Nelson, Hypercube implementations of parallel shooting, Applied Mathematics and Computation, Volume 31, May 1989, Pages 574-603, ISSN 0096-3003, https://doi.org/10.1016/0096-3003(89)90140-9. (http://www.sciencedirect.com/science/article/pii/0096300389901409)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:79715
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:01 Aug 2017 22:36
Last Modified:03 Oct 2019 18:23

Repository Staff Only: item control page